Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Why am i getting white mucus in stools ?

Age= 25 , Weight = 64 kilos Medical History Hello , I had a problem that i had an year back : I was given treatment for Diarrhea last year for 3 weeks. I had lost around 8 kilo weight in a span of 45 days , Due to this i was asked to undergo some tests like Endoscopy, Colonoscopy and Tissue Culture to determine my cause of problem. Later the doctors came up with an explanation that i was allergic to milk and i was advised to stop all milk related products. They later gave me 2 months treatment of a probiotic drug called “BIFILAC HP “. I did take this probiotic drug for few months and I was back in good health. Now things have resurfaced. I usually get both Diarrhea and constipation in the same day. I again did undergo endoscopy and stool test for anyhelicobactor present in stool. But all tests came negative even my endoscopy ( tissue culture ) doctors did not find a problem with small intestine. i still have a problem where i get white mucus in stools. Now i dont know what to do. They are not giving me any medicine. Any doctor out there can you please advise.
Asked On : Wed, 8 Jun 2011
Answers:  2 Views:  649
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
welcome to health care magic
i suggest you to consult homoeopath near by.
homeopathy medicine will definately help you out as it will boost your immunity.
good luck
Answered: Wed, 8 Jun 2011
General & Family Physician Dr. P. Mahesh's  Response
Welcome to HCM.
You appear to have done extensive investigations and the doctors still could not come out with an answer for your problem. They are doing a wise thing in not treating what they do not know. Drugs are not always useful or good for our bodies. They have sometimes harmful effects on our body and are better avoided. As advised in the earlier part of your problem, you may be allergic to milk and milk products. Try avoiding them as far as possible rather than looking out for some kind of medicine.
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor